MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 18"(45CM) 4-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 18"(45CM) 4-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y835G
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A photo of the device has been received however the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The device package had a fly in it.It is unknown what was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).There was no sample received for analysis.Only pictures of the sample were received for analysis.Upon visual inspection of the picture, a foreign matter at the outer box could be observed.However no conclusion could be reach as the sample was not returned for analysis.A manufacturing record evaluation was performed for the finished device mm5274 number, and no non-conformances were identified.

Brand Name
MONOCRYL SUTURE 18"(45CM) 4-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8620753
Report Number2210968-2019-81483
Device Sequence Number13996454
Product Code GAN
UDI-Device Identifier10705031059702
UDI-Public10705031059702
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberY835G
Device Lot NumberMM5274
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/27/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/13/2019
Patient Sequence Number1